| Model Number |
35MM CENTRAL SCREW, MODULAR |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 9/26/2024, it was reported by a sales representative via email that an ar-9561-35s univers revers modular glenoid system, central screw, and an ar-9560-24-2 arthrex univers revers modular glenoid system modulas baseplate disassociated during final tightening in the glenoid.This was discovered during a tsa procedure on (b)(6) 2024.Additional information received on 9/30/2024: the central screw and baseplate disassociated while in the patient's glenoid; everything was removed.The case was completed using a new ar-9561-35s univers revers modular glenoid system, central screw, and an ar-9560-24-2 arthrex univers revers modular glenoid system modulas baseplate.The case delayed five minutes of less without additional anesthesia.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Upon visual inspection, it was noted that the hexes edges of the univers revers¿ modular glenoid system, central screw, modular 35 mm were stripped.Functional testing was not performed due to the damage to the device.Per modular baseplate assembly, combine the modular central screw or post with the modular baseplate component.These components mate via a taper connection.There is a hex tip that must be aligned between the components in order for the taper to engage.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.